View Single Post
Old 11-10-2012, 09:17 PM   #2
ladybud ladybud is offline
Senior Veteran
(female)
 
ladybud's Avatar
 
Join Date: Jun 2012
Location: Colorado
Posts: 4,907
ladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB User
Re: New here; Frustrated & Have Questions (DHEA-S)

Hair loss, fatigue can be symptoms of autoimmune disease. Since you have one AI disorder (Grave's), you are at increased risk for others. I would see a rheumatologist and ask to have an autoimmune workup for lupus. You might want to review the symptoms first to see how many you have, so you can provide a good history. DHEA is available as an OTC supplements in heaklth food/supplement stores. The most common side effect is oily skin/acne. The DHEA being low shouldn't account for your marked fatigue, memory issues, etc.

 
Reply With Quote